# SDR DL738002463

- Difficulty date: December 16, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 1,440 hours, 693 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65448917
- Part serial: 19329A
- Condition: Unserviceable
- Location: Rt Wheel Well
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION "FLIGHT CONTROL" ILLUMINATED IN FLIGHT FOLLOWED BY B SYSTEM HYDRAULIC LOW PRESSURE LIGHT. DECLARED EMERGENCY AND LANDED KMCO.              C/A  HYD PUMPS CHECK NORMAL. CHECKED CASE DRAIN FILTERS BUT NO DEBRIS FOUND. INSTALLED NEW FILTERS. REPLACED FLT CONTROL HYD MODULE AND MAIN HYD MODULE. LEAK AND OPS CHECK GOOD.
